# SDR DALA2018082805323

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232LR
- Aircraft serial: 32222
- Aircraft time: 48,048 hours, 4,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS WAS DAMAGED.  REPLACED THE EMERGENCY LIGHTING LENS.
